# SDR HNAA2021062400295

- Difficulty date: June 22, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 47,596 hours, 45,252 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Faulted
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, RIGHT MAIN INDICATION ALTERNATED BETWEEN UP AND LOCKED AND IN TRANSIT. R&R'D R/H MLG UP LOCK BOX IAW AMM 32-33-10-04. OPS CHECK GOOD. NO DEFECTS NOTED.
